# SDR DL73S981176

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Failed
- Location: A-Hyd Syst
- Component: 4006454
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD QTY GAUGE F/O INST PANEL A-SYS QTY GAUGE INDICATES DECREASING FLUID LEVEL BEGAN AT 3.5 NOW AT 1.75.  PERFORMED WALKAROUND OF A/C CKED ALL FLT.  CONTROLS AND LANDING GEAR NO LEAKS NOTED.  FOUND COCKPIT QUTY IND STICKING, REPLACED TRANSMITTER, OPS CK GOOD, LKS CK GOOD.  USAIR LOANER PART  INSTALLED.
